i was previously on prozac..my dr. added 40 mg. paxil along with 1 20mg. prozac a day until the prozac i have left are gone. then it's just me and the paxil. but since starting it, i am soo tired and lifeless. zoned out. headache. brain drain. fuzzy headed. anyone else out there been thru that? is it a side effect of the paxil? is it just one of those things that will get better w/ time? i hate this feeling but my dr. assures me the paxil works for anxiety way better than prozac. it better after all this B.S. i am goin' thru. thanks, ya'll, for any help or advice! deb
Posts You May Be Interested In
I have had Ttp twice this year I'm 48 my doc said the next time Ttp happens they will take my immune system. Has anyone had this done? Does it work ? What other problems do u get?
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...